# SDR QXEA0001080

- Difficulty date: April 7, 2000
- Submitted: April 18, 2000
- Operation: Air carrier
- Aircraft: N494US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- Aircraft time: 35,473 hours, 44,702 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RT VERTICAL STABILIZER CONNECTION ANGLE HAS CRACKS OFF TWO HI-LOCKS. REPAIRED IAW HORIZON AIR EA 4-55-170 AND FOKKER SRM 51-31-02.
